# SDR HALA0800306

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,214 hours, 3,863 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2404087
- Part serial: 112967
- Condition: Hot
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSG "MAIN BATT CHGR" BATT VOLTAGE 26VDC, BATTERY HOT, CHARGER GREEN LT ON, FOUND DURING ETOPS 1 CHECK.  T/S PER FIM 24-31-00 FIG 103A, REMOVED AND REPLACED MAIN A/C BATTERY PER AMM 24-31-01-004-001/404-006.  VOLTAGE CHECK AND CHARGER OPS NORMAL.  TIME BASES AND CLOCKS RESET PER AMM 31-25-00/501.
